I started on Arimidex and could not tolerate the side effects. I was switched to Femara about 3 months ago and am still experiencing a lot of side effects. As of late I have noticed severe ringing in my ears along with all the other side effects. There are three tiny bones in the ears. Could Femara or any of the aromatase inhibiters affect these bones too? This is extremely bothersome and is getting worse.
The following could be related
Serious side effects which could be related and should be reported ASAP to your Doctor
GO TO THE HOSPITAL... ALL THIS COULD BE RELATED TO WHAT YOU ARE EXPERIENCING ..SAFETY ALWAYS COMES FIRST... DO NOT TAKE CHANCES.
I suggest you contact your Doctor first thing monday morning.
Report side effects to FDA at 1-800-FDA-1088.
I hope nothing bad comes of this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 1 answer
Posted 6 Jan 2010 • 1 answer
Posted 12 Apr 2011 • 2 answers
Posted 24 Mar 2013 • 3 answers
Femara - after taking arimidex for 2 months I could hardly walk my legs were so hurtful and I had to
Posted 15 Feb 2016 • 0 answers